Asymptotic theory for thin two-ply shells

Vietnam Journal of Mechanics

View Publication Info
Field Value
Title Asymptotic theory for thin two-ply shells
Creator Steigmann, David J.
Subject laminated shells; asymptotic expansion
Description We develop an asymptotic model for the finite-deformation, small-strain response of thin laminated shells composed of two perfectly bonded laminae that exhibit reflection symmetry of the material properties with respect to an interfacial surface. No a priori hypotheses are made concerning the kinematics of deformation. The asymptotic procedure culminates in a generalization of Koiter's well-known shell theory to accommodate the laminated structure, and incorporates a rigorous limit model for pure bending.
Publisher Publishing House for Science and Technology
Date 2020-09-27
Type info:eu-repo/semantics/article

Format application/pdf
Source Vietnam Journal of Mechanics; Vol 42, No 3 (2020); 269-282
Vietnam Journal of Mechanics; Vol 42, No 3 (2020); 269-282
Language eng
Rights Copyright (c) 2020 Vietnam Academy of Science and Technology

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us


Copyright © 2015-2018 Simon Fraser University Library